MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ADULT, ACTIVE, HEATED, OXYGEN, BLUE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to ventec that the device was displaying a "patient circuit disconnect" alarm.The reporter advised that they believed there was an issue with the patient circuit (adult, active, heated, oxygen, blue).After trying multiple circuits unsuccessfully, the patient was then placed on another manufacturer's device for support.There was patient involvement associated with the reported event, however, there were no reports of patient harm as a result of the reported issue.No further details about the patient or the event were provided.Ventec has reached out to the reporter in order to obtain additional information about the patient and the event, but no response has been received.
 
Additional Manufacturer Narrative
H6: the patient circuit was not returned to ventec for evaluation.The reporter advised that it was disposed of following the event.The cause of the reported issue could not be determined.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19833742
Report Number3013095415-2024-00549
Device Sequence Number7504957
Product Code CBK
UDI-Device Identifier00850018761062
UDI-Public(01)00850018761062(11)231017(10)234202
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADULT, ACTIVE, HEATED, OXYGEN, BLUE
Device Catalogue NumberPRT-00798-004
Device Lot Number234202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown